# SDR AALA202107262429

- Difficulty date: June 15, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT GALLEY AREA SHEAR PLATE LOCATED BETWEEN FR69 TO FR70 AT S23L. REPLACED SHEAR PLATE PER SRM 51-42-11-801 AND DWG D53474180.
